MAUDE Adverse Event Report: DATASCOPE CORP. GUIDE WIRE 3MM J TIP 0.025" X 145 CM PTFE COATED (TYPE L) FIXED CORE; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. GUIDE WIRE 3MM J TIP 0.025" X 145 CM PTFE COATED (TYPE L) FIXED CORE; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0254-09
Medical Device Problem Code Incomplete or Missing Packaging (2312)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that upon opening the intra-aortic balloon (iab) guidewire shipment on 26january2024, it was noted that there were no guidewires inside.Instead, there was only a black shelf within the package.There was no patient involvement and no adverse event reported.
 
Additional Manufacturer Narrative
Complete reporter name: (b)(6) additional reporter: (b)(6) event site postal code: (b)(6) there will be no device return.If new information becomes available, a supplemental report will be submitted.Complaint record id (b)(6).
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.Reference complaint #(b)(4).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Udi related data quality updates only.Providing updated device identification information in alignment with gudid: brand name, unique identifier (udi) #, version or model #.Reference complaint #(b)(4).
 
Event or Problem Description
N/a.

Brand Name
GUIDE WIRE 3MM J TIP 0.025" X 145 CM PTFE COATED (TYPE L) FIXED CORE
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
brian schaeffer
15 law drive
fairfield, NJ 07004
MDR Report Key18696211
Report Number2248146-2024-00090
Device Sequence Number8357970
Product Code DSP
UDI-Device Identifier10607567105925
UDI-Public(01)10607567105925(10)8230976
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K943896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0254-09
Device Catalogue Number0684-00-0254-09
Device Lot Number8230976
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2024
Supplement Date Received by Manufacturer04/02/2024
10/10/2024
Initial Report FDA Received Date02/13/2024
Supplement Report FDA Received Date04/02/2024
10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown